Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.120
Fulltext available Open Access
DC FieldValueLanguage
dc.contributor.authorKröger, Tim-
dc.contributor.authorMedviďová-Lukáčová, Mária-
dc.date.accessioned2006-02-14T17:19:53Zde_DE
dc.date.available2006-02-14T17:19:53Zde_DE
dc.date.issued2004-04-
dc.identifier.citationPreprint. Published in: Journal of Computational PhysicsVolume 206, Issue 1, 10 June 2005, Pages 122-149de_DE
dc.identifier.urihttp://tubdok.tub.tuhh.de/handle/11420/122-
dc.description.abstractIn this paper we propose a new finite volume evolution Galerkin(FVEG) scheme for the shallow water magnetohydrodynamic (SMHD)equations. We apply the exact evolution operator already used in our earlier publications to the SMHD system. Then, we approximate the evolution operator in a general way which does not exploit any particular property of the SMHD equations and should thus be applicable to arbitrary systems of hyperbolic conservation laws in two space dimensions. In particular, we investigate more deeply the approximation of the spatial derivatives which appear in the evolution operator. The divergence free condition is satisfied discretely, i.e. at each vertex. First numerical results confirm reliability of the numerical scheme.en
dc.language.isoende_DE
dc.relation.ispartofseriesPreprints des Institutes für Mathematik;Bericht 75-
dc.rightsinfo:eu-repo/semantics/openAccess-
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjectgenuinely multidimensional schemesde_DE
dc.subjecthyperbolic systemsde_DE
dc.subjectshallow water magnetohydrodynamic equationde_DE
dc.subjectfinite volume methodsde_DE
dc.subject.ddc510: Mathematikde_DE
dc.titleAn evolution Galerkin scheme for the shallow water magnetohydrodynamic (SMHD) equations in two space dimensionsde_DE
dc.typePreprintde_DE
dc.date.updated2006-02-17T15:32:09Zde_DE
dc.identifier.urnurn:nbn:de:gbv:830-opus-1787de_DE
dc.identifier.doi10.15480/882.120-
dc.type.dinipreprint-
dc.subject.gndEvolutionsoperatorde
dc.subject.gndGalerkin-Methodede
dc.subject.gndErhaltungssatzde
dc.subject.gndMagnetohydrodynamische Gleichungde
dc.subject.ddccode510-
dc.subject.msc35L45:Initial value problems for hyperbolic systems of first-order PDEen
dc.subject.msc35L67:Shocks and singularitiesen
dc.subject.msc65M25:Method of characteristicsen
dc.subject.msc76W05:Magnetohydrodynamics and electrohydrodynamicsen
dc.subject.msc35L65:Conservation lawsen
dc.subject.msc65M06:Finite difference methodsen
dc.subject.msccode35L67-
dc.subject.msccode35L45-
dc.subject.msccode65M06-
dc.subject.msccode35L65-
dc.subject.msccode76W05-
dc.subject.msccode65M25-
dcterms.DCMITypeText-
tuhh.identifier.urnurn:nbn:de:gbv:830-opus-1787de_DE
tuhh.publikation.typpreprintde_DE
tuhh.opus.id178de_DE
tuhh.oai.showtruede_DE
dc.identifier.hdl11420/122-
tuhh.abstract.englishIn this paper we propose a new finite volume evolution Galerkin(FVEG) scheme for the shallow water magnetohydrodynamic (SMHD)equations. We apply the exact evolution operator already used in our earlier publications to the SMHD system. Then, we approximate the evolution operator in a general way which does not exploit any particular property of the SMHD equations and should thus be applicable to arbitrary systems of hyperbolic conservation laws in two space dimensions. In particular, we investigate more deeply the approximation of the spatial derivatives which appear in the evolution operator. The divergence free condition is satisfied discretely, i.e. at each vertex. First numerical results confirm reliability of the numerical scheme.de_DE
tuhh.publisher.doi10.1016/j.jcp.2004.11.031-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.identifier.doi10.15480/882.120-
tuhh.type.opusPreprint (Vorabdruck)-
tuhh.institute.germanMathematik E-10de
tuhh.institute.englishMathematics E-10en
tuhh.institute.id47de_DE
tuhh.type.id22de_DE
tuhh.gvk.hasppnfalse-
tuhh.series.id20-
tuhh.series.namePreprints des Institutes für Mathematik-
dc.type.driverpreprint-
dc.identifier.oclc930767999-
dc.type.casraiOther-
tuhh.relation.ispartofseriesPreprints des Institutes für Mathematikde_DE
tuhh.relation.ispartofseriesnumber75de_DE
item.tuhhseriesidPreprints des Institutes für Mathematik-
item.seriesrefPreprints des Institutes für Mathematik;75-
item.openairecristypehttp://purl.org/coar/resource_type/c_816b-
item.fulltextWith Fulltext-
item.mappedtypePreprint-
item.openairetypePreprint-
item.creatorGNDKröger, Tim-
item.creatorGNDMedviďová-Lukáčová, Mária-
item.languageiso639-1en-
item.creatorOrcidKröger, Tim-
item.creatorOrcidMedviďová-Lukáčová, Mária-
item.grantfulltextopen-
item.cerifentitytypePublications-
crisitem.author.deptMathematik E-10-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik-
Appears in Collections:Publications with fulltext
Files in This Item:
File Description SizeFormat
rep75.pdf896,05 kBAdobe PDFView/Open
Thumbnail
Show simple item record

Page view(s)

346
Last Week
2
Last month
3
checked on Jul 24, 2021

Download(s)

125
checked on Jul 24, 2021

SCOPUSTM   
Citations

19
Last Week
0
Last month
0
checked on Jul 22, 2021

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.